# SDR AWXA200300081

- Difficulty date: January 27, 2003
- Submitted: March 5, 2003
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 42,893 hours, 19,738 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Actuator
- Part number: 762A000004AMDTB
- Part serial: 02891
- Condition: Worn
- Location: Zone 191
- Part time: 5,200 hours, 2,068 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

FLT 0250 - F/O NOTED A/C REQUIRED MORE RT RUDDER THAN NORMAL. F/A STATED SHORTLY AFTER T/O, A/C VIB AND NOISE FROM APPROX ROW 4, PAST OVERWING EXIT. AT 29000 FT AT .78 MACH LOUD VIB COULD BE HEARD AND FELT ON FLT DECK, VIB NOTICED ON SEATS AS WELL AS FLOOR. VIB INCREASED AS A/C TURNED AND DECREASED TO ORIGINAL AT STRAIGHT AND LEVEL. STRAIGHT AND LEVEL FLIGHT 2 TO 3 DEGREES LT WING LOW AND 1.5 DEGREES RUDDER TRIM RT. REDUCING AIRSPEED FROM 303 TO 270 KIAS REDUCED NOISE AND VIB. MAINT PERFORMED FREE PLAY CHECK OF RUDDER AND ELEVATOR AND FOUND ALL 3 RUDDER ACTS OUT OF LIMITS AND RT & LT BLUE ELEV SERVO CONTROLS WORN, LT GREEN ELEV SERVO CONTROL. R & R YELLOW RUDDER SERVO CONTROL IAW AMM AND GREEN AND YELLOW RUDDER
